# SDR AWXA200400492

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 17,430 hours, 6,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, EN ROUTE,  RECEIVED ECAM MESSAGE (AIR ENG 2 BLEED ABNORMAL PRESSURE), BLEED VALVE INDICATED CLOSED WITH (0) PSI, TURNED BACK & LANDED WITHOUT FURTHER EVENT. MAINT R & R NR 2 ENG BLEED PRESSURE REGULATOR VALVE CONTROL SOLENOID (10HA2) IAW AMM, AND BLEED REGULATED PRESSURE TRANSDUCER (8HA2) IAW AMM, OPS & LEAK CHECKS GOOD.  TEST OF TEMPERATURE LIMITATION SOLENOID THERMOSTAT S/N 2652 CONFIRMED FAILURE OF UNIT FOR LEAKAGE OUT OF TOLERANCE. SOLENOID WAS FOUND LEAKING & STICKING OPEN AND THE DIAPHRAGM HOLES WHERE ENLARGED. REPLACED BASE, SOLENOID CORE, DIAPHRAGM, SOLENOID SEAT, AND CLAPPER. UNIT TESTED GOOD IAW CMM 36-11-43.
